Holomorphic extension of CR functions

Albert Boggess, John C. Polking

Research output: Contribution to journalArticle

59 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)757-784
Number of pages28
JournalDuke Mathematical Journal
Volume49
Issue number4
DOIs
StatePublished - 1982
Externally publishedYes

Fingerprint

CR Functions
Holomorphic Extension

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Holomorphic extension of CR functions. / Boggess, Albert; Polking, John C.

In: Duke Mathematical Journal, Vol. 49, No. 4, 1982, p. 757-784.

Research output: Contribution to journalArticle

Boggess, Albert ; Polking, John C. / Holomorphic extension of CR functions. In: Duke Mathematical Journal. 1982 ; Vol. 49, No. 4. pp. 757-784.
@article{b8a4b76017004738af4b5a7d146c03dd,
title = "Holomorphic extension of CR functions",
author = "Albert Boggess and Polking, {John C.}",
year = "1982",
doi = "10.1215/S0012-7094-82-04938-9",
language = "English (US)",
volume = "49",
pages = "757--784",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "4",

}

TY - JOUR

T1 - Holomorphic extension of CR functions

AU - Boggess, Albert

AU - Polking, John C.

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=85032069177&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85032069177&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-82-04938-9

DO - 10.1215/S0012-7094-82-04938-9

M3 - Article

VL - 49

SP - 757

EP - 784

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 4

ER -